MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407845
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a percutaneous coronary intervention procedure, it was noted that there was a hole in the sheath.The sheath was exchanged and the procedure was completed with no adverse consequences to the patient.At the end of the procedure, exoseal was about to be performed when the closure device would not advance.The sheath was exchanged and upon removal a hole was observed.It is unknown if this occurred when the exoseal was being introduced or at some other point.The procedure was completed with the replacement introducer with no adverse consequences to the patient.It is noted that the affected sheath inserted without issue and the right common femoral artery angiogram looked good.
 
Additional Manufacturer Narrative
The device was not returned for analysis; however, an image related to the complaint was returned.The image shows the dilator protruding out of a hole in the sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18874162
Report Number3005334138-2024-00069
Device Sequence Number9255825
Product Code DYB
UDI-Device Identifier05414734011075
UDI-Public05414734011075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number407845
Device Lot Number9122700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown